# SDR YENA2019112216661

- Difficulty date: November 16, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 6245
- Aircraft time: 23,523 hours, 4,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (DURING) DVI OF FUS. FLOOR STRUCTURE BTW FR 66-68 CORROSION DAMAGE WAS FOUND AT AFT PAX DOOR SILL BEAM UPPER FLANGE IN THE AREA OF TRAY WEB ATTACHMENT FR68 R/H; REPAIR AT AFT PAX DOOR SILL BEAM UPPER FLANGE IN THE AREA OF THE TRAY WEB ATTACHMENT FR68 R/H, PERFORMED AS PER SRM TASK 53-41-14-300-001, REPAIR PRINCIPAL 5, REV. 129, ALL WORK ACCOMPLISHED ON LUFTHANSA TECHNIK NR 5000932174-0010 W/O 5200000666. THIS REPAIR IS CLASSIFIED AS MAJOR.
